# SDR UALA2010120104421

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 80,422 hours, 12,932 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 115
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  RESET, NO HELP.  SATCOM MENU NOT AVAILABLE ON CDU.  HIGH AND LOW GAIN NOT AVAILABLE.  REPLACED SATELLITE DATA UNIT PER MM.  OPS CHECKED NORMAL.
